# SDR FDEA201509042798

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 931 hours, 38,852 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FWD LT WILL UNLOCK BUT WILL NOT OPEN ELECTRICALLY.  HAD TO USE FWD RT DOOR TO EXIT.  L1 ELECTRIC DOOR ACTUATOR INOPERATIVE FOR EMER EGRESS, USE PNEUMATIC SYS TO OPERATE DOOR.  FOUND WIRE AT PIN 3 BROKEN AND C/P CORRODED. R&R C/P P1-3120 AND   RETERM'D PINS 2 & 3  IAW MD10 WDM 52-11-01 & SWPM 20-31-00. DOOR APPEARS TO FUNCTION NORMALLY.  OPS CHK REQ'D.  L1 DOOR OPS TEST AND IND TEST NORMAL. PER MD-10-10  M/M 52-11-00-5
